# SDR DALA2023111509428

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,464 hours, 23,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 RED/WHITE SEAT MOUNT EMERGENCY LIGHTS INOP ROW 41-45. CORRECTIVE ACTION: T/S PER B757 FIM 33-51-00-815-802. REMOVED AND REPLACED (M737) RT EMERGENCY LIGHT POWER SUPPLY PER B757 AMM 33-51. OPS CK GOOD. (8945437)
